Author Topic: withdrawal during titration................getting bad  (Read 1053 times)

[Buddie]

withdrawal during titration................getting bad
« on: April 25, 2009, 11:57:07 am »
My interdose withdrawal symptoms are getting worse and worse. If I take my whole daily dose at night I can sleep well but then I have withdrawal during the day. If I split the dose up , taking part at bedtime and part during the day.....I cant sleep due to withdrawal at night/////////// help.........dont know what to do.


I started titration several weeks ago................................
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: withdrawal during titration................getting bad
« Reply #1 on: April 25, 2009, 03:40:58 pm »
Colin answered this post regarding the titration part here.... http://www.benzobuddies.org/forum/index.php?topic=12773.msg180553#msg180553
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.